A member asked:

On several occasions, w/in a few days of finishing a course of antibiotics, i've experienced what my dermatologist referred to as a maculopular rash on my chest and neck. does that signify an allergy and does it mean those drugs should be avoided?

A doctor has provided 1 answer
Dr. Rebecca Gliksman answered

Specializes in Internal Medicine

Rash post antibiotic: Drug rashes are serious and at times can have significant consequences. Usually the rash starts while on the antibiotic,but a post treatment rash can happen.. is it to the same antibiotic or a different antibiotic every time?. Would follow up with an allergist who can test you for antibiotic allergy.

Answered 10/16/2019

132 views

Thank

Related Questions

Sponsored Content
HealthTap Medical Group does not endorse products or services. Sponsored content revenues support our mission to make health information free and accessible to all.Learn more